Contact: +91-9711224068
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal
International Journal of Medicine Sciences

Vol. 1, Issue 1, Part A (2019)

Phenytoin induced cerebellar toxicity: A case report

Author(s):

Dr. Navgeet Mathur, Dr. Medha Mathur

Abstract:
Phenytoin is commonly used antiepileptic drug having variety of side effects. It should be used cautiously as it has narrow therapeutic index. This case report includes a case of phenytion induced cerebellar toxicity. Patient recovered completely after discontinuation and replacement of the drug. Lack of awareness about this entity among health care givers often leads to misdiagnosis. This article is focused to highlight this entity.

Pages: 08-09  |  1512 Views  491 Downloads


International Journal of Medicine Sciences
How to cite this article:
Dr. Navgeet Mathur, Dr. Medha Mathur. Phenytoin induced cerebellar toxicity: A case report. Int. J. Med. Sci. 2019;1(1):08-09. DOI: 10.33545/26648881.2019.v1.i1a.2